# SDR DALA2017052204128

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 65,999 hours, 21,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DOOR 2. FOUND ATTACH CLIP BROKEN. R & R EXIT SIGN COVER AT 2R.
